Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1999, Volume 33, Issue 4, Pages 88–90 (Mi faa391)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Birational Automorphisms of Fano Double Covers

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences

DOI: https://doi.org/10.4213/faa391

Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1999, 33:4, 313–314

Bibliographic databases:

UDC: 513.6
Received: 29.07.1999

Citation: A. V. Pukhlikov, “Birational Automorphisms of Fano Double Covers”, Funktsional. Anal. i Prilozhen., 33:4 (1999), 88–90; Funct. Anal. Appl., 33:4 (1999), 313–314

Citation in format AMSBIB
\Bibitem{Puk99}
\by A.~V.~Pukhlikov
\paper Birational Automorphisms of Fano Double Covers
\jour Funktsional. Anal. i Prilozhen.
\yr 1999
\vol 33
\issue 4
\pages 88--90
\mathnet{http://mi.mathnet.ru/faa391}
\crossref{https://doi.org/10.4213/faa391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1746437}
\zmath{https://zbmath.org/?q=an:0972.14007}
\elib{https://elibrary.ru/item.asp?id=13306022}
\transl
\jour Funct. Anal. Appl.
\yr 1999
\vol 33
\issue 4
\pages 313--314
\crossref{https://doi.org/10.1007/BF02467119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086100900012}


Linking options:
  • http://mi.mathnet.ru/eng/faa391
  • https://doi.org/10.4213/faa391
  • http://mi.mathnet.ru/eng/faa/v33/i4/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birational Automorphisms of Algebraic Varieties with a Pencil of Fano Double Covers”, Funct. Anal. Appl., 36:1 (2002), 74–75  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:182
    Full text:112
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021